# SDR GLBA2013030700199

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 33,718 hours, 40,226 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Relief Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE EXTENDING THE GEAR, MAINS SHOWED DOWN AND LOCKED, NOSE DID NOT SHOW GREEN INDICATION, GEAR HANDLE IN TRANSIT, REMAINED ILLUMINATED, RAN CHECKLIST, MANUALLY PUMPED GEAR DOWN, HAD 3 GREEN INTRANSIT LIGHT EXT, LANDED WITH NO FURTHER INCIDENT.  MX TIGHTENED THE MANUAL RELIEF VALVE B-NUT, OPS CK GOOD.
